CSpace
POISSON SCHEMES FOR HAMILTONIAN-SYSTEMS ON POISSON MANIFOLDS - REPLY
ZHU, WJ; QIN, MZ
1995-04-01
Source PublicationCOMPUTERS & MATHEMATICS WITH APPLICATIONS
ISSN0898-1221
Volume29Issue:7Pages:1-1
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1995QN16200001
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28380
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST COMP MATH,STATE KEY LAB SCI & ENGN COMP,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHU, WJ,QIN, MZ. POISSON SCHEMES FOR HAMILTONIAN-SYSTEMS ON POISSON MANIFOLDS - REPLY[J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS,1995,29(7):1-1.
APA ZHU, WJ,&QIN, MZ.(1995).POISSON SCHEMES FOR HAMILTONIAN-SYSTEMS ON POISSON MANIFOLDS - REPLY.COMPUTERS & MATHEMATICS WITH APPLICATIONS,29(7),1-1.
MLA ZHU, WJ,et al."POISSON SCHEMES FOR HAMILTONIAN-SYSTEMS ON POISSON MANIFOLDS - REPLY".COMPUTERS & MATHEMATICS WITH APPLICATIONS 29.7(1995):1-1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHU, WJ]'s Articles
[QIN, MZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHU, WJ]'s Articles
[QIN, MZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHU, WJ]'s Articles
[QIN, MZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.